MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; SEE H10

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; SEE H10
Model Number 02-012-51-3009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: (b)(6), 204-70-00 - tibial stem ext.Screw; (b)(6), 02-010-03-0230 - logic cr femoral cem, left, sz 3; (b)(6), 204-34-04 - fluted stem extension 40l x 14 mm; (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.H6.Investigation results - the logic device with serial number 5116478 is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2017 and then approximately 4 years, 8 months later was revised on (b)(6) 2022.Patient claims revision surgery for issues including but not limited to polyethylene wear, instability, and component loosening.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
As a result of additional information received, the following fields have been updated: b5, b7, g3, and h6.Further information and/or re-opened investigation findings will be reported within 30 days of receipt.
 
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery on (b)(6) 2017 due to osteoarthritis.They underwent left knee revision surgery on (b)(6) 2022, approximately 4 years 8 months post primary procedure.(b)(6) 2022 op report postoperative diagnosis: painful and loose left total knee.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H3: investigation results - the revision captured was likely the result of prosthesis wear and insufficient bonds between the components and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
H10.Mfr#s for this event mfr# 1038671-2023-01283, report 1 of 4.Mfr# 1038671-2024-02196, report 2 of 4.Mfr#1038671-2024-02201, report 3 of 4.Mfr# 1038671-2024-02205, report 4 of 4.H11.Additional manufacturer narrative- additional information added.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, h6 - health effect - clinical code, medical device problem code, type of investigation, investigation findings and h11.The revision captured was likely the result of prosthesis wear and insufficient bonds between the components and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17085991
Report Number1038671-2023-01283
Device Sequence Number6181216
Product Code JWH
UDI-Device Identifier10885862230409
UDI-Public10885862230409
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number02-012-51-3009
Device Catalogue Number02-012-51-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer07/24/2023
01/22/2024
Not provided
04/02/2026
04/02/2026
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date09/06/2023
01/31/2024
07/18/2024
04/03/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexFemale